Jump to content
  • HRN-Banner-800.jpg

Can Corticosteroids accelerate hair loss if you are already balding?


sheraz104
 Share

Recommended Posts

  • Regular Member

I had two injections of triamcinolone acetate(40 mg each) 1 week apart, used prednisone(15mg/day) for two months and used topical diprosono for two two weeks(2 times/day). All these meds were taken between May and July 2014.

 

I experienced massive thinning of hair in September 2014 and hair continues to thin all over the top. I'm on Finasteride since June 2013.

 

I am worried and wondering if these meds have accelerated my balding.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...